MAUDE Adverse Event Report: CARDINAL HEALTH SALEM SUMP W/ARV 18 FR CE/INTL; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION

CARDINAL HEALTH SALEM SUMP W/ARV 18 FR CE/INTL; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Model Number 266148
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that when using the tube, the tip gets stuck in the catheter and possibility of closing or gently suctioning the catheter.Additional information was received and stated that repeated connection/disconnection of the valve was the source of the valve break problem.There was no harm reported.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.A physical sample was not received for the investigation; however, a picture was provided for evaluation.Upon reviewing the picture, the reported issue was confirmed.Because a physical sample was not returned, we were unable to determine the definitive root cause of the reported issue.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
SALEM SUMP W/ARV 18 FR CE/INTL
Common Device Name
TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19524671
Report Number1423537-2024-00033
Device Sequence Number15538199
Product Code FEG
UDI-Device Identifier10884521065055
UDI-Public10884521065055
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number266148
Device Catalogue Number266148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date07/25/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown